Title of article
The representation dimension of quantum complete intersections
Author/Authors
Petter Andreas Bergh، نويسنده , , Steffen Oppermann، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2008
Pages
15
From page
354
To page
368
Abstract
We give a lower and an upper bound for the representation dimension of a quantum complete intersection.
Keywords
representation dimension , Quantum complete intersections
Journal title
Journal of Algebra
Serial Year
2008
Journal title
Journal of Algebra
Record number
698678
Link To Document